# SDR SWAA2015081142698

- Difficulty date: July 18, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9957828
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD CABIN FLOOR SUPPORT CORRODED BETWEEN BS 160 TO BS 200.  R & R SUPPORT IAW DWG.
